# SDR SWAA2023080974768

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CRACKED STRINGER AT THE AFT FASTENER; STR. 23L BS 520-540 WL 156<[01] EVALUATED CRACKAT FCB STRINGER 23L;BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A.;[02] EVALUATED CRACK AT FCB STRINGER 23L;BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A.;[03] VERIFIED APPLICABILITY FOR STRINGER 23 L/H IAW SRM 53-00-03-2R-1 PAR 4. FIG 205.;[04] VERIFIED APPLICABILITY FOR STRINGER 23 L/H IAW SRM 53-00-03-2R-1 PAR 4. FIG 205.;[05] VERIFIED CORRECTIVE ACTION STEPS 1-4;[06] CUTOUT AND REMOVED DAMAGE AT STRINGER SECTION 23L BETWEEN BS 500D+11' TO BS 539 IAW 53-00-03-2R-1 PAR 4 STEP A-B;[07] VERIFIED CORRECTIVE ACTION STEP 6;[08] UPDATE STEP 1.;[09] PERFOM HFEC INSPECTION TO DAMAGE CUTOUT AT FCB STRINGER 23L BS 500D+11' AND ALL OPEN HOLES COMMON TO REPAIR AREA.;[10] PERFORM HFEC INSPECTION TO DAMAGE CUTOUT AT FCB STRINGER 23L BS 500D+11' AND ALL OPEN HOLES COMMON TO REPAIR AREA; RECEIVED NEW STRINGER REPAIR PARTS FROM OUTSIDE LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-03-2R-1 AND SRM 51-40-05-0G-0.APPLIED PRIMER IAW AMM 51-21-72-370-804. INSTALLED REPAIR PARTS IAW DWG 143A3210; SRM 53-00-03-2R-1 AND SRM 51-40-02.
